A note on nearly paracompact spaces

S. P. Arya

Matematički Vesnik (1971)

  • Volume: 8(23), Issue: 55, page 113-115
  • ISSN: 0025-5165

How to cite


S. P. Arya. "A note on nearly paracompact spaces." Matematički Vesnik 8(23).55 (1971): 113-115. <http://eudml.org/doc/259491>.

author = {S. P. Arya},
journal = {Matematički Vesnik},
language = {eng},
number = {55},
pages = {113-115},
publisher = {Društvo matematičara Srbije},
title = {A note on nearly paracompact spaces},
url = {http://eudml.org/doc/259491},
volume = {8(23)},
year = {1971},

AU - S. P. Arya
TI - A note on nearly paracompact spaces
JO - Matematički Vesnik
PY - 1971
PB - Društvo matematičara Srbije
VL - 8(23)
IS - 55
SP - 113
EP - 115
LA - eng
UR - http://eudml.org/doc/259491
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.